Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The J. A. P. and the J. A. M. in American Jokelore

Alan Dundes
The Journal of American Folklore
Vol. 98, No. 390 (Oct. - Dec., 1985), pp. 456-475
DOI: 10.2307/540367
Stable URL: http://www.jstor.org/stable/540367
Page Count: 20
  • More info
  • Add to My Lists
  • Cite this Item
The J. A. P. and the J. A. M. in American Jokelore
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[456]
    [456]
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475